MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; IMPLANTABLE PORT
Model Number 5676300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 09/2020).
 
Event or Problem Description
It was reported that approximately six weeks post port implant, the port insertion site allegedly turned green and wound opened up with pus around the site.Therefore, patient was hospitalized and healthcare provider allegedly identified infection.Reportedly, treatment for the infection was provided and the device was removed.The patient was reported as stable.

Brand Name
POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9821003
Report Number3006260740-2020-00817
Device Sequence Number3037070
Product Code LJT
UDI-Device Identifier00801741110771
UDI-Public(01)00801741110771
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5676300
Device Catalogue Number5676300
Device Lot NumberREDR2941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;